High blood pressure
Posted 26 May 2016 - 11:21 PM
Posted 26 May 2016 - 11:41 PM
I only know that Gleevec moderates blood pressure. As I reduced my Gleevec dosage my blood pressure began increasing.
Tasigna Nilotinib http://bit.ly/1RNVh1i
02/2010 Gleevec 400mg
2011 Two weakly positives, PCRU, weakly positive
2012 PCRU, PCRU, PCRU, PCRU
2013 PCRU, PCRU, PCRU, weakly positive
2014 PCRU, PCRU, PCRU, PCRU (12/07 began dose reduction w/each continuing PCRU)
2015 300, 250, 200, 150
2016 100, 50/100, 100, 10/17 TFR
2018 01/16 TFR PCR result pending... next quarterly PCR 04/17
At the earliest opportunity, and whenever possible, lower your TKI dosage; TKIs are toxic drugs and the less we take longterm the better off we are going to be ... this is especially true for older adults.
In hindsight I should have started my dosage reduction two years earlier; it might have helped minimize some of the longterm cumulative toxic effects of TKIs that I am beset with.
longterm side-effects Peripheral Artery Disease - legs (it's a bitch); continuing shoulder problems, right elbow inflammation. GFR and creatinine vastly improved after stopping Gleevec.
Cumulative Gleevec dosage estimated at 830 grams
Taking Gleevec 400mg an hour after my largest meal of the day helped eliminate the nausea that Gleevec is notorious for.
Posted 27 May 2016 - 08:29 AM
Not generally. Pulmonary arterial hypertension is possibly associated.
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users